| Catalog Number |
704M9500 |
| Medical Device Problem Code |
Loosening of Implant Not Related to Bone-Ingrowth (4002)
| Health Effect - Clinical Code |
Insufficient Information (4580)
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that post-op x-rays revealed that two vital set screws migrated out of both open iliac screws implanted at s2a1.The patient impact is currently unknown and it is unclear whether a revision will be scheduled at this time.This is report one of four for this event.
Additional Manufacturer Narrative
Without a product return, no product evaluation is able to be conducted.The lot number is unknown; therefore the device history records are unable to be reviewed.Current information is insufficient to permit a valid conclusion about the cause of this event.If additional information is obtained that adds value to the relevant content of this report and/or a conclusion can be drawn, a follow-up report will be sent.
Additional Manufacturer Narrative
If additional information is obtained that adds value to the relevant content of this report, a follow-up report will be sent.Reference reports 3012447612-2024-00193 through 3012447612-2024-00196.
Event or Problem Description
Event or Problem Description
Additional Manufacturer Narrative
D4: the remainder of the udi number is unknown because the lot number is not available.H6: additional method code: 4109 additional information in d4: udi number and h6: component, investigation type, findings, and conclusions.Device evaluation: the device was not returned, however an x-ray image was provided which shows that the closure tops have migrated out of the two iliac screws.Root cause: a definitive root cause cannot be determined with the information provided.This event could possibly be attributed to not fully seating the closure tops against the rods.Dhr review: the lot number was not reported and the device was not returned, therefore a dhr review is unable to be performed.Device usage: this device is used for treatment.If additional information is obtained that adds value to the relevant content of this report, a follow-up report will be sent.